Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 182, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 22, 2016, 6:34 PM MDT for Billings County, Golden Valley County, Stark County, North Dakota. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2016, 6:34 PM MDT (00:34 UTC)
- Expired
- Jul 22, 2016, 7:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Billings County, ND, Golden Valley County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 204 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 6:50 PM MDT | TSTM WND GST 60 | 8 Sw South Heart, ND | ESTIMATED 60 MPH GUSTS WITH PEA SIZE HAIL. |
| Jul 22, 6:52 PM MDT | TSTM WND GST 50 | 6 E Sentinel Butte, ND | 3/8 INCH HAIL ALSO. |
| Jul 22, 6:56 PM MDT | FUNNEL CLOUD | 5 S Belfield, ND | BRIEF FUNNEL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 3:06 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2634 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1350 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.2
The text
As transmitted.
682
WUUS53 KBIS 230034
SVRBIS
NDC007-033-089-230130-
/O.NEW.KBIS.SV.W.0182.160723T0034Z-160723T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
634 PM MDT FRI JUL 22 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 730 PM MDT
* AT 634 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTH OF SENTINEL BUTTE TO 13 MILES
NORTHEAST OF AMIDON...MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BELFIELD...MEDORA...SENTINEL BUTTE...SOUTH FAIRFIELD AND FRYBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 4728 10388 4713 10303 4698 10303 4663 10307
4663 10314 4671 10397
TIME...MOT...LOC 0034Z 191DEG 26KT 4686 10385 4664 10315
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN3 follow-up statements
302
WWUS53 KBIS 230046
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM MDT FRI JUL 22 2016
NDC007-033-089-230130-
/O.CON.KBIS.SV.W.0182.000000T0000Z-160723T0130Z/
GOLDEN VALLEY ND-STARK ND-BILLINGS ND-
646 PM MDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR CENTRAL GOLDEN VALLEY...WESTERN STARK AND BILLINGS COUNTIES...
AT 646 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SENTINEL BUTTE TO 12 MILES SOUTHWEST OF SOUTH HEART...
MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELFIELD...MEDORA...SENTINEL BUTTE...SOUTH FAIRFIELD AND FRYBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4728 10388 4713 10303 4698 10303 4663 10307
4684 10395
TIME...MOT...LOC 0046Z 191DEG 26KT 4693 10383 4671 10313
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN365
WWUS53 KBIS 230106
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
706 PM MDT FRI JUL 22 2016
NDC007-033-089-230130-
/O.CON.KBIS.SV.W.0182.000000T0000Z-160723T0130Z/
GOLDEN VALLEY ND-STARK ND-BILLINGS ND-
706 PM MDT FRI JUL 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR NORTHEASTERN GOLDEN VALLEY...NORTHWESTERN STARK AND CENTRAL
BILLINGS COUNTIES...
AT 704 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTH OF SENTINEL BUTTE TO NEAR SOUTH
HEART... MOVING NORTH AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. A FUNNEL CLOUD WAS REPORTED AT 656 PM MDT
6 MILES SOUTH OF BELFIELD. THESE THUNDERSTORMS ALSO
PRODUCED 60 MPH WINDS IN SOUTHEASTERN BILLINGS COUNTY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BELFIELD...MEDORA...SOUTH FAIRFIELD AND FRYBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY.
&&
LAT...LON 4727 10384 4713 10303 4698 10303 4673 10306
4696 10379
TIME...MOT...LOC 0104Z 195DEG 39KT 4712 10375 4690 10305
HAIL...1.00IN
WIND...60MPH
$$
JP MARTIN573
WWUS53 KBIS 230130
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM MDT FRI JUL 22 2016
NDC007-033-089-230139-
/O.EXP.KBIS.SV.W.0182.000000T0000Z-160723T0130Z/
GOLDEN VALLEY ND-STARK ND-BILLINGS ND-
730 PM MDT FRI JUL 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GOLDEN VALLEY...
NORTHWESTERN STARK AND CENTRAL BILLINGS COUNTIES WILL EXPIRE AT 730
PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. HOWEVER NICKEL SIZED HAIL AND 50 MPH WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4727 10384 4713 10303 4698 10303 4673 10306
4696 10379
TIME...MOT...LOC 0127Z 191DEG 26KT 4712 10375 4690 10305
$$
JP MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 5:47 PM MDT, 47 minutes earlier.
Area forecast discussion, Jul 22, 5:47 PM MDT, 47 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 647 PM CDT FRI JUL 22 2016 .UPDATE... Issued at 639 PM CDT Fri Jul 22 2016 Severe threat continues over the area as storms push northerly into an area of even richer instability (4+ KJ/KG) over southwest into south central North Dakota. This is causing the storms to continue to increase in coverage. Expect this trend to continue over the next few hours. Also, some slower moving storms have been posing a possible flooding threat, enhanced by a moisture rich atmosphere. Later tonight, second round of convection expected as wave currently pushing into eastern Montana continues to work its way towards the east. && .SHORT TERM...(This evening through Saturday) Issued at 305 PM CDT Fri Jul 22 2016 We are anticipating a severe thunderstorm watch to be issued this afternoon by the Storm Prediction Center. Latest mesoscale discussion indicates favored area south of highway 2 in northwest and north central North Dakota...southward across the South Dakota border. Multiple rounds of strong to severe thunderstorms are expected across western and central ND this afternoon and tonight...and continuing across central North Dakota on Saturday. Very heavy rain is also possible, and the issuance of a flash flood watch for central ND remains valid. This afternoon, a surface low was over Montana/northern Wyoming with a warm front extending northeastward in an east-west fashion over central North Dakota. Dewpoint temperatures from Lake Sakakawea and southward were in the upper 60s to lower 70s...with upper 50s dewpoints across northern counties. Mesoscale analysis indicated that the best instability with surface based CAPE values from 1500-4000+ J/Kg was in place along and south of this warm front. However, there was enough CIN below the modest mid-level thermal cap late this morning/early afternoon for one thunderstorm southeast of Bismarck to break through the cap. The storm continued to develop as it moved southeastward. Most high res CAM models continue to show the best development beginning around mid-afternoon...and models continue to show best area in the southwest and south central parts of the state. This is when upper level shortwave energy from the approaching upper level low moving east across the Rockies reaches southwestern North Dakota. The upper level low/trough moves eastward across North Dakota on Saturday, providing a series of upper level impulses that will support the several rounds of thunderstorms expected this afternoon through tonight and into Saturday. This afternoon expecting thunderstorms to develop...then develop into an MCS tonight continuing into Saturday morning. Saturday afternoon the upper level trough is moving through central North Dakota, and lingering thunderstorms would be over and exiting the James Valley by late afternoon/early evening. Flash flood guidance is generally around 2+ inches in 3/6 hours. Although latest guidance for precip totals are a bit less than the midnight shift forecast, will continue the flash flood watch. .LONG TERM...(Saturday night through Friday) Issued at 305 PM CDT Fri Jul 22 2016 Drier westerly flow is expected Saturday night through Monday afternoon. The 12z model consensus suggests the upper level zonal flow aloft next week will favor seasonable temperatures (80-90 Monday and Tuesday, and 75-85 Wednesday to Friday) with daily chances of thunderstorms beginning Monday night through Friday. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 639 PM CDT Fri Jul 22 2016 Thunderstorms will remain possible tonight into early Saturday morning. Some storms may be severe tonight with large hail, heavy rain, and damaging wind gusts. Outside of the thunderstorms, VFR conditions are expected. && .HYDROLOGY... Issued at 305 PM CDT Fri Jul 22 2016 WPC maintains a slight risk of flash flooding across western and central North Dakota this afternoon through tonight. There is still a prolonged period of precipitable water values of around 1.5 inches, and the expected MCS development with multiple rounds of thunderstorms would warrant the flash flood watch that was issued early this morning for central North Dakota - valid through Saturday afternoon. && .BIS Watches/Warnings/Advisories... Flash Flood Watch from 10 PM CDT this evening through Saturday afternoon for NDZ002>005-010>013. Flash Flood Watch through Saturday afternoon for NDZ019>023-025- 034>037-042-045>048-050-051. && UPDATE...JJS SHORT TERM...JV LONG TERM...JV AVIATION...JJS HYDROLOGY...JV
Hazardous weather outlook, Jul 22, 2:02 PM MDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 302 PM CDT FRI JUL 22 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-232015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 302 PM CDT FRI JUL 22 2016 /202 PM MDT FRI JUL 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH TONIGHT. THREATS INCLUDE LARGE HAIL UP TO THE SIZE OF TENNIS BALLS...DESTRUCTIVE WINDS TO 70 MPH...AND ISOLATED TORNADOES. VERY HEAVY RAINFALL IS ALSO POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH DAKOTA FROM THIS AFTERNOON THROUGH EARLY SATURDAY AFTERNOON. SEE WEATHER.GOV/BIS FOR DETAILS ON THE FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS REMAIN POSSIBLE OVER WESTERN NORTH DAKOTA ON SATURDAY MORNING...AND OVER CENTRAL NORTH DAKOTA THROUGH SATURDAY AFTERNOON. THERE IS THEN A CHANCE OF THUNDERSTORMS MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY TODAY...TONIGHT...AND POSSIBLY ON SATURDAY. A VERY UNSTABLE AIR MASS CONTINUES DEVELOP TODAY AS A WARM FRONT MOVES INTO SOUTHERN NORTH DAKOTA...AND WIND SHEAR WILL BE FAVORABLE FOR ROTATING SUPERCELLS. STORMS MAY MERGE INTO LARGER CLUSTERS BY TONIGHT...AND CONTINUE INTO SATURDAY AS A COLD FRONT MOVES ACROSS THE AREA. MULTIPLE ROUNDS OF STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA. SPOTTERS SHOULD BE PREPARED FOR THE POSSIBILITY OF MULTIPLE ACTIVATIONS. TWH
In the hours before
Local storm report, Jul 22, 5:36 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
636 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL SELFRIDGE 46.04N 100.93W
07/22/2016 E1.00 INCH SIOUX ND PUBLIC
MOSTLY PEAS AND DIME SIZE HAIL, A FEW
QUARTERS... PEA SIZE HAIL ONGOING AT TIME OF
CALL.
&&
ZHLocal storm report, Jul 22, 5:50 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
650 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 1 E SELFRIDGE 46.04N 100.91W
07/22/2016 U1.00 INCH SIOUX ND TRAINED SPOTTER
SOME QUARTER SIZE HAIL FOR THE PAST 5
MINUTES AND STILL ONGOING... SMALLER HAIL
HAD BEEN ONGOING FOR ABOUT 20 MINUTES.
&&
ZHLocal storm report, Jul 22, 5:55 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLOOD 4 N SELFRIDGE 46.10N 100.93W
07/22/2016 SIOUX ND OTHER FEDERAL
WATER FILLING DITCHES ON HWY 6 NORTH OF
SELFRIDGE, ABOUT A FOOT FROM THE ROAD.
COUNTY ROAD 92ND STREET UNDERWATER.
&&
ZHLocal storm report, Jul 22, 5:56 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 4 N SELFRIDGE 46.10N 100.93W
07/22/2016 E1.00 INCH SIOUX ND OTHER FEDERAL
QUARTERS FALLING DRIVING SOUTH INTO
SELFRIDGE.
&&
ZHLocal storm report, Jul 22, 6:10 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
710 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 3 NNW HEART BUTTE DAM 46.64N 101.84W
07/22/2016 E65 MPH GRANT ND PUBLIC
NICKEL SIZED HAIL WITH THE REPORT.
&&
MMLocal storm report, Jul 22, 6:29 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM CDT FRI JUL 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST 6 SSE GLEN ULLIN 46.74N 101.78W
07/22/2016 E60 MPH MORTON ND TRAINED SPOTTER
.
&&
MMThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:37 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 53 min |
| Jul 22, 10:34 PM MDT | Special Weather Statement | BIS | Morton | 26 min |
| Jul 22, 11:05 PM MDT | Special Weather Statement | BIS | Rolette | 25 min |
| Jul 23, 5:09 AM MDT | Special Weather Statement | BIS | Kidder | 36 min |
| Jul 23, 5:16 AM MDT | Special Weather Statement | BIS | McHenry, McLean, Ward | 44 min |
| Jul 23, 5:43 AM MDT | Special Weather Statement | BIS | Morton | 47 min |
| Jul 23, 6:27 AM MDT | Special Weather Statement | BIS | Burleigh | 48 min |
| Jul 23, 6:58 AM MDT | Special Weather Statement | BIS | Burleigh | 47 min |
| Jul 23, 7:48 AM MDT | Special Weather Statement | BIS | Kidder, Wells | 42 min |
| Jul 23, 8:00 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 60 min |
| Jul 23, 9:24 AM MDT | Special Weather Statement | BIS | Stutsman | 51 min |
| Jul 23, 10:14 AM MDT | Special Weather Statement | BIS | LaMoure | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.